# SDR VNAA9608003

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Vle
- Part number: S4340200001
- Condition: Defective
- Location: Lt Mlg W/W
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O DURING CLIMB OUT, THE FLIGHT CREW WAS ALERTED BY AN EMERGENCY/PARK BRAKE CAS MESSAGE.  CREW ELECTED TO RETURN TO THE FIELD AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MX REPLACED THE EMERGENCY/PARK BRAKE VALVE IAW MM 32-43-02, GROUND CHECKED GOOD.
